Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The product of two countably compact topological groups
HTML articles powered by AMS MathViewer

by Eric K. van Douwen PDF
Trans. Amer. Math. Soc. 262 (1980), 417-427 Request permission

Abstract:

We use MA ( = Martin’s Axiom) to construct two countably compact topological groups whose product is not countably compact. To this end we first use MA to construct an infinite countably compact topological group which has no nontrivial convergent sequences.
References
Similar Articles
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 262 (1980), 417-427
  • MSC: Primary 22A05; Secondary 03E50, 54A35, 54D30
  • DOI: https://doi.org/10.1090/S0002-9947-1980-0586725-8
  • MathSciNet review: 586725